# SDR JJBA200926563

- Difficulty date: September 30, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 25,849 hours, 36,902 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALT (14,000FT)LAV SMOKE DETECTOR ACTIVATED. ACFT DIVERTED, LANDED AND CLEARED RUNWAY. FIRE DEPARTMENT CHECKED ACFT OUTSIDE AND INSIDE, FOUND NOTHING. MEL'ED SMOKE DETECTOR. SMOKE DETECTOR WAS REMOVED AND REPLACED. NO PROBLEMS NOTED.
